MAUDE Adverse Event Report: ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. E1 44-36 STD HMRL BRNG; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number EP-115393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 04/10/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: unknown, unknown glenoid; lot#: unknown.Item#: 211215, compr srs prox bdy - sm 48mm; lot#: 965930.Item#: 211238, compr srs mod stem - 12x100mm; lot#: 092190.Item#: 115375, comp rvs tray +5mm co 44mm; lot#: 637540.Item#: 211228, compr srs mod rgx aug - sm; lot#: 072300.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left shoulder arthroplasty on and unknown date.Subsequently, the patient underwent a surgical procedure approximately seven (7) years and three (3) months ago where they had a manipulation with lysis of adhesion and rotator cuff repair due to limited range of motion and persistent pain.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated:.D10: medical products: item#: unknown, unknown tm baseplate 25mm; lot#: unknown item#: 211215, compr srs prox bdy - sm 48mm; lot#: 965930 item#: 211238, compr srs mod stem - 12x100mm; lot#: 092190 item#: 115375, comp rvs tray +5mm co 44mm; lot#: 637540 item#: 211228, compr srs mod rgx aug - sm; lot#: 072300 item#: unknown, unknown 36mm screw; lot#: unknown item#: unknown, unknown 42mm screw; lot#: unknown item#: unknown, unknown 36mm glenosphere; lot#: unknown.H10: related report number: 0001825034-2025-02231 0001825034-2025-02232 0001825034-2025-02233 0001825034-2025-02234 0001825034-2025-02236.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had a revision left reverse total shoulder arthroplasty approximately eight (8) years and 1 month ago with another revision approximately four (4) months later due to pain and scar tissue.Subsequently, approximately six (6) years and four (4) months ago the patient had a manipulation with lysis of adhesion and rotator cuff repair due to limited range of motion and persistent pain.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H11: 0001825034-2025-02231, 0001825034-2025-02232, 0001825034-2025-02233, 0001825034-2025-02234, 0001825034-2025-02236, 0001825034-2025-02631, 0001825034-2025-02632, 0001825034-2025-02633.Attempts have been made to gather all product identification information and no further information has been provided.Product has not been evaluated as it has been determined the event is not related to device.Root cause of the reported event is not device related.Arthrofibrosis is defined as the development of fibrous scar tissue within or surrounding a joint.Arthrofibrosis is a known postoperative procedure related complication that can occur from surgical implantation of new joint replacement as well as from previous injuries or surgical procedures.Scar tissue formation is a normal healing response; however, the buildup of such can result in pain, stiffness, limited range of motion, and difficulty properly ambulating.If excess scar tissue develops, conservative measures such as exercises or physical therapy would be attempted first.If these attempts fail, surgical intervention such as manipulation under anesthesia, arthroscopic arthrolysis, or open arthrotomy would become necessary to remove the fibrous tissue and restore joint function.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
E1 44-36 STD HMRL BRNG
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22608263
Report Number0001825034-2025-02235
Device Sequence Number20198200
Product Code PHX
UDI-Device Identifier00880304543157
UDI-Public(01)00880304543157(17)210817(10)256980
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/17/2021
Device Catalogue NumberEP-115393
Device Lot Number256980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer07/24/2025
11/07/2025
Initial Report FDA Received Date07/25/2025
Supplement Report FDA Received Date08/22/2025
12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE; SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexFemale
Patient Weight78 KG
Patient EthnicityNon Hispanic
Patient RaceWhite